MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM CENTER
Model Number CV-170
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the main board failure led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the video system center presented image noise in the entire display and main board failure.There was no patient involvement.

Brand Name
VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24790109
Report Number3002808148-2026-09780
Device Sequence Number15654959
Product Code FET
UDI-Device Identifier04953170338496
UDI-Public04953170338496
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K122831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCV-170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown